# SDR USAA060268

- Difficulty date: February 15, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 42,310 hours, 42,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 2 - LBL 7 AT BS 1716 CORROSION.  INSTALLED DOUBLER, TREATED & PRIMED PER SRM 53-60-51, 53-00-51; CORROSION TASK C53-252-03, DEFECT SIZE: 5"L X 4"W X .020"D.
